Benylin Max Strength Cold & Flu Capsules 16 Pack
1-2 Day Delivery to USA
Now £4.69 Was £5.69
If you are prone to colds and flu at this time of year, you really need these capsules.
Packed full of ingredients sure to relieve all those nasty symptoms, these pills can be a real game-changer.
Especially when you have to get on with real life, and not just stay in bed!
One of our Benylin branded products. Take advantage of our current sale discount, saving you £1.00.
Each Capsule contains Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg.
- Storage Type: Ambient.
- Do not store above 25c.
- Pack Type: Box.
Be the first to write a review about Benylin Max Strength Cold & Flu Capsules 16 Pack.
Would you like to write a review for Benylin Max Strength Cold & Flu Capsules 16 Pack?
Did you know that you could earn £0.30 in Reward Points for every Product review of 50 words or more that you write. Find out more.
Are you a Trade Customer?
Please get in touch if you are interested in pallet or container volumes of this product.
A member of our wholesale team will be in touch with you.Enquire Now
Award Winning Exporter
British Corner Shop are proud winners of the Queen's Award for International Trade, and Sunday Times Fast Track 100.
We are also a Waitrose official stockist.More About Us